|
Teoreticheskaya i Matematicheskaya Fizika, 1969, Volume 1, Number 1, Pages 101–119
(Mi tmf4555)
|
|
|
|
This article is cited in 4 scientific papers (total in 4 papers)
Representations of the Poincaré group in E(2) bases
Yu. V. Novozhilov, E. V. Prokhvatilov
Abstract:
Constructions are given of irreducible unitary representations of the quantum-mechanical
Poincaré group in two bases associated with the E(2) subgroup for the ease when the square
of the mass and the energy are positive, i.e., M2>0 and P0>0. Expressions are found
for the generators and the transformation functions from a canonical basis to the E(2)
bases are caleuiated. The reduction of a direct product of irreducible representations in
an E(2) basis is considered at the end of the paper.
Received: 03.06.1969
Citation:
Yu. V. Novozhilov, E. V. Prokhvatilov, “Representations of the Poincaré group in E(2) bases”, TMF, 1:1 (1969), 101–119; Theoret. and Math. Phys., 1:1 (1969), 78–93
Linking options:
https://www.mathnet.ru/eng/tmf4555 https://www.mathnet.ru/eng/tmf/v1/i1/p101
|
Statistics & downloads: |
Abstract page: | 535 | Full-text PDF : | 248 | References: | 59 | First page: | 1 |
|